Skip to main content
Log in

On L2-cohomology and Property (T) for Automorphism Groups of Polyhedral Cell Complexes

  • Published:
Geometric and Functional Analysis Aims and scope Submit manuscript

Abstract.

We present an update of Garland's work on the cohomology of certain groups, construct a class of groups many of which satisfy Kazhdan's Property (T) and show that properly discontinuous and cocompact groups of automorphisms of (4,4) or (6,3)-complexes do not satisfy Property (T).

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Submitted: September 1996, final version: March 1997

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ballmann, W., Światkowski, J. On L2-cohomology and Property (T) for Automorphism Groups of Polyhedral Cell Complexes. Geom. Funct. Anal. 7, 615–645 (1997). https://doi.org/10.1007/s000390050022

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s000390050022

Navigation